# SDR COMA9760043

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  ADJUSTED THE LEFT HAND AND RIGHT HAND FLAP BRAKE AND POSITION SENSORS.
